# SDR DXTA2013062105421

- Difficulty date: June 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N368QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800073
- Aircraft time: 6,172 hours, 4,083 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Anti-Skid Sys
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON LANDING ROLLOUT, SLOWING TO 65 KTS, AMBER ANTI-SKID FAIL CAS ILLUMINATED FOR 5-10 SECONDS & WENT OUT.  DURING TAXI, ANTI-SKID FAIL CAS MESSAGE CYCLED ON/OFF FOUR TIMES. POWERED ACFT DOWN & CAS MESSAGE DID NOT COME ON.  AFTER TAKEOFF,  AT GEAR RETRACTION,  ANTI-SKID FAIL CAS ILLUMINATED AGAIN FOR 10 SECONDS THEN OUT.  DURING DECENT,  PASSING THROUGH 24,300 FT,  ANTI-SKID FAIL CAS CAME ON & DID NOT GO OUT.  PERFORMED CHECKLIST, CYCLED ANTI-SKID SWITCH OFF THEN ON.  FAIL MESSAGE WENT OFF & CYCLED BACK ON.  FOUND TRANSDUCER CONNECTOR LOOSE, NOT LOCKED.  SECURED & LOCKED CONNECTOR IAW MM 20-20-01. ANTISKID FAIL MESSAGE CLEARED.
